# SDR DALA2023012600674

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs500h-500i S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2599809) DURING INSPECTION FOUND BENT WEB - INTERCOSTAL LOC BTW FR STA. 500H AND 500I AT LEVEL STR 26R AT FWD CARGO COMPARTMENT. REPLACED WEB -INTERCOSTAL LOC BTW FR STA. 500H AND 500I AT LEVEL STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02, SRM 51-40-02 AND DWG 143A7505 SHEET: 120.
